# SDR 2018F00162

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: General aviation
- Aircraft: B6781
- Make and model: Boeing 777F
- Aircraft serial: 62824
- Aircraft time: 5,532 hours, 1,050 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "BLEED LEAK L" AND "BLEED LOSS WING L" SHOW AFTER AIRBORNE, AND EICAS MSG"CABIN ALTITUDE" SHOWS WHEN PASSING 11000 FT. 1.PLZ REF SDR UNIQUE CONTROL NR 2018F00162 CONTINUATION. 2.RELEASE A 777-SL-36-015 CONTENT ON JANUARY 11, 2017 ACCORDING TO THE COMPANY, SUGGESTED OPERACTION ACTION. 3. DRAWS SAMPLES 77X FLEET(B-16782 ,B-16783) AND CHECKS THE CROSSOVER DUCT CLAMP AND FINDS THE PARTS OF TORQUES NOT ENOUGH CONDITION. 4. HANDS OVER THE NEW DATE OF AIRPLANE AFTER RELEASES THE SERVICE LETTER(777-SL-36-015), THEREFORE HAS ALREADY REQUITED AND REQUESTS TO INVESTIGATE IF HAVE SOMETHING TO DO WITH CONSTRUCTION QUALITY.
